🌟 Say Goodbye to Allergies and Hello to Freedom!
Benadryl Allergy Plus Congestion Ultratabs provide effective relief from allergy symptoms and nasal congestion with a powerful combination of diphenhydramine HCl and phenylephrine HCl. Each tablet delivers 25 mg of antihistamine and 10 mg of nasal decongestant, making it suitable for ages 12 and up. This 224-count pack ensures you have the relief you need, whether battling seasonal allergies or common cold symptoms.
T**Y
Does what it is supposed to do
I have bought this particular product for two reasons; for stuffiness at night and also sleep so it does both and therefore I use it more as a night time benefit as needed. For me it seems to work better than some of the competitive brands and I don’t need all the other ingredients that some of the others have in their night time products (cough. Pain etc). This is good for short term congestion relief and wanting to sleep all at once!
K**R
Needed
Hard to find & glad got them. Great value. Easy to swallow. Works wonders on my problems!
C**H
Gréât
Gréât product. Fast delivery.
G**5
Benadryl
The Benadryl plus tablets work very well. Congestion gone.
D**S
It works
I can btrathe during the night
J**E
Fast delivery
Great product
R**T
Great for traveling
Got it yo take on a trip..never use it but Carry this anyway.. thanks it wasnt stolen like other items..
J**A
Great price for this wonder drug!
Found this on sale at Amazon for nearly 1/2 off. Since Tavist-D was taken off the market a while back, Benadryl has been the perfect replacement. Thanks, Amazon for having it at a good price! :)
Trustpilot
2 days ago
3 days ago